CSpace
Optimal L (2) Extension and Siu's Lemma
Zhou, Xiang Yu; Zhu, Lang Feng
2018
Source PublicationACTA MATHEMATICA SINICA-ENGLISH SERIES
Volume34Issue:8Pages:1289
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/33663
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Zhou, Xiang Yu,Zhu, Lang Feng. Optimal L (2) Extension and Siu's Lemma[J]. ACTA MATHEMATICA SINICA-ENGLISH SERIES,2018,34(8):1289.
APA Zhou, Xiang Yu,&Zhu, Lang Feng.(2018).Optimal L (2) Extension and Siu's Lemma.ACTA MATHEMATICA SINICA-ENGLISH SERIES,34(8),1289.
MLA Zhou, Xiang Yu,et al."Optimal L (2) Extension and Siu's Lemma".ACTA MATHEMATICA SINICA-ENGLISH SERIES 34.8(2018):1289.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zhou, Xiang Yu]'s Articles
[Zhu, Lang Feng]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zhou, Xiang Yu]'s Articles
[Zhu, Lang Feng]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zhou, Xiang Yu]'s Articles
[Zhu, Lang Feng]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.